About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 605017, 7 pages
http://dx.doi.org/10.1155/2013/605017
Research Article

Stabilization Strategies of Supply Networks with Stochastic Switched Topology

1State Key Laboratory of Rail Traffic Control and Safety, Beijing Jiaotong University, Beijing 100044, China
2Institute of Systems Engineering, Tianjin University, Tianjin 300072, China

Received 1 April 2013; Revised 9 June 2013; Accepted 9 June 2013

Academic Editor: Zhihong Guan

Copyright © 2013 Shukai Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shukai Li, Jianxiong Zhang, and Wansheng Tang, “Stabilization Strategies of Supply Networks with Stochastic Switched Topology,” Journal of Applied Mathematics, vol. 2013, Article ID 605017, 7 pages, 2013. doi:10.1155/2013/605017